# SDR AWXA9800034

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'D' L2 FWD EMERGENCY LIGHT ASSY BROKEN.  REMOVED AND REPLACED LIGHT ASSY F/C GOODSTC NR SA3432NM.
